# SDR ASAA0010147

- Difficulty date: October 16, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC-DURING MAINTENANCE CHECK THE OVERWING EXIT LIGHTS REMAINED ILLUMINATED WITH NO POWER FAILURE.REPLACED BATTERY CHARGER AND SYSTEM OPERATED NORMAL.
